Ultra annihilation and creation operators

Schmeelk, John; Takaci, Arpad

Portugaliae mathematica (1992)

  • Volume: 49, Issue: 3, page 263-279
  • ISSN: 0032-5155

How to cite


Schmeelk, John, and Takaci, Arpad. "Ultra annihilation and creation operators." Portugaliae mathematica 49.3 (1992): 263-279. <http://eudml.org/doc/115791>.

author = {Schmeelk, John, Takaci, Arpad},
journal = {Portugaliae mathematica},
keywords = {annihilation and creation operators; distributions in quantum mechanics},
language = {eng},
number = {3},
pages = {263-279},
publisher = {Sociedade Portuguesa de Matemática},
title = {Ultra annihilation and creation operators},
url = {http://eudml.org/doc/115791},
volume = {49},
year = {1992},

AU - Schmeelk, John
AU - Takaci, Arpad
TI - Ultra annihilation and creation operators
JO - Portugaliae mathematica
PY - 1992
PB - Sociedade Portuguesa de Matemática
VL - 49
IS - 3
SP - 263
EP - 279
LA - eng
KW - annihilation and creation operators; distributions in quantum mechanics
UR - http://eudml.org/doc/115791
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.